# SDR CA081114005

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 8934825
- Condition: Cracked
- Location: Compressor
- Part time: 2,407 hours, 3,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOT SECTION INSPECTION WAS BEING CARRIED OUT BY ENGINE SHOP ON ENGINE SN P44659C AND IT WAS NOTED THAT THE IMPELLER WAS CRACKED. THIS IMPELLER IS NOT TRACKED. THE TIMES ON THE IMPELLER SINCE INSTALL ARE 2407.0 AND 3434 CYCLES. THIS IS NOT THE 1ST INSTANCE OF PROBLEMS IN THIS 2ND STAGE IMPELLER.
